CSpace  > 计算数学与科学工程计算研究所
CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES
Jiang, Xue1; Li, Peijun2; Lv, Junliang3; Zheng, Weiying4,5
2018
Source PublicationCOMMUNICATIONS IN MATHEMATICAL SCIENCES
ISSN1539-6746
Volume16Issue:4Pages:987-1016
AbstractThis paper is concerned with the analysis of elastic wave scattering of a time-harmonic plane wave by a biperiodic rigid surface, where the wave propagation is governed by the three-dimensional Navier equation. An exact transparent boundary condition is developed to reduce the scattering problem equivalently into a boundary value problem in a bounded domain. The Perfectly Matched Layer (PML) technique is adopted to truncate the unbounded physical domain into a bounded computational domain. The well-posedness and exponential convergence of the solution are established for the truncated PML problem by developing a PML equivalent transparent boundary condition. The proofs rely on a careful study of the error between the two transparent boundary operators. The work significantly extends the results from one-dimensional periodic structures to two-dimensional biperiodic structures. Numerical experiments are included to demonstrate the competitive behavior of the proposed method.
KeywordElastic wave equation perfectly matched layer biperiodic structures transparent boundary condition
Language英语
Funding ProjectNational Natural Science Foundation of China[11301214] ; National Natural Science Foundation of China[11771057] ; National Natural Science Foundation of China[11401040] ; National Natural Science Foundation of China[11671052] ; NSF[DMS-1151308] ; Science Challenge Project[TZ2016002] ; National Natural Science Fund for Distinguished Young Scholars[11725106] ; China NSF[91430215] ; National Magnetic Confinement Fusion Science Program[2015GB110003]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000448798000004
PublisherINT PRESS BOSTON, INC
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31650
Collection计算数学与科学工程计算研究所
Affiliation1.Beijing Univ Posts & Telecommun, Sch Sci, Beijing 100876, Peoples R China
2.Purdue Univ, Dept Math, W Lafayette, IN 47907 USA
3.Jilin Univ, Sch Math, Changchun 130012, Jilin, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, NCMIS,LSEC, Beijing 100190, Peoples R China
5.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Jiang, Xue,Li, Peijun,Lv, Junliang,et al. CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES[J]. COMMUNICATIONS IN MATHEMATICAL SCIENCES,2018,16(4):987-1016.
APA Jiang, Xue,Li, Peijun,Lv, Junliang,&Zheng, Weiying.(2018).CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES.COMMUNICATIONS IN MATHEMATICAL SCIENCES,16(4),987-1016.
MLA Jiang, Xue,et al."CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES".COMMUNICATIONS IN MATHEMATICAL SCIENCES 16.4(2018):987-1016.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiang, Xue]'s Articles
[Li, Peijun]'s Articles
[Lv, Junliang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiang, Xue]'s Articles
[Li, Peijun]'s Articles
[Lv, Junliang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiang, Xue]'s Articles
[Li, Peijun]'s Articles
[Lv, Junliang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.